WIPL(TV), Lewiston, Maine

ION Media License Company, LLC

Quarterly Issues/Program List

First Quarter 2023

WIPL(TV)'s obligation is to ascertain the important issues and needs of the communities within our broadcast coverage area and to provide quarterly reports on the station's responses and coverage of these issues.

Among the issues determined to be of most concerns to the community during the preceding quarter were:

- Education and Well-Being of Children
- Faith/Inspiration
- Health and Social Well Being
- Socio-Economic Issues
- Crime
- Gun Violence

From January 1 through March 31, 2023, WIPL(TV) addressed the above community issues and needs through the following on-air programs and public service announcements. The following summarizes a representative sample of programming that provided the most significant treatment of community issues during the past quarter. Programming frequently deals with more than one issue.

WIPL(TV) airs programming on the ION TV schedule. Below are the programs that ran:

EDUCATION AND WELL-BEING OF CHILDREN

The regularly scheduled E/I programming addressing educational topics of interest to children airing on Fridays are *Science Max, Xploration: Animal Science, and Xploration: Awesome Planet.*

Friday

7am and 7:30am / 30 minutes

Science Max – Science Max is a half-hour educational and informational program for kids who are curious about the world around them. The animation is bright. The host is lively, funny, and engaging and speaks directly to the viewer. Each 30 minutes, live-action episode consists of Phil (the host) taking every day "small science experiments" and making them huge/life-sized. The aim is to educate viewers 6 to 10 years old about science by doing experiments and explaining the science along the way.

Friday

8am and 8:30am / 30 minutes

Xploration: Animal Science – Animal Science is a half-hour educational and informational program that provides interesting factoids about a variety of animals. It is specifically produced for the 13- to 16-year-old age group but is also a highly entertaining program for a more general audience. The program's quick-moving segments and cool graphics are sure to capture the interest of the intended audience.

Friday

9am and 9:30am / 30 minutes

Xploration: Awesome Planet – Xploration: Awesome Planet is a half-hour live-action earth science program for 13- to 16-year-olds. The host, Phillippe Cousteau, is in every episode. He travels to different places and learns about the earth and its behavior, and he meets with different scientists in each location.

FAITH/INSPIRATION

Sunday – Thursday 4:30 am / 30 minutes

Les Feldick - What Les really likes is teaching the Bible. He has been teaching homestyle Bible classes for over 40 years. His teaching is non-denominational, and his students come from diverse denominations and backgrounds. It was through one of these classes that a student helped open the door for his *"Through the Bible"* television program. Les starts his classes in Genesis 1:1 and works all the way through the Bible. All the Scriptures quoted are referenced from the King James Version. Les comments that "Once a class has been 'Through the Bible' with me, we generally start over and do it again."

Saturday

4:30 am / 30 minutes

In Touch Ministries - is an American evangelical ministry founded by Charles Stanley. Dr. Stanley has been said to demonstrate a practical, keen awareness of people's needs and provide Christ-centered, biblically-based principles for everyday life. The ministry's stated mission is "At In Touch Ministries, our mission is to lead people worldwide into a growing relationship with Jesus Christ and to strengthen the local church. We remain committed to advancing the gospel from person to person and place to place as quickly, clearly, and irresistibly as possible."

Saturday 5:00 am / 60 minutes

Inspiration Ministries - Trust God for the breakthrough you've been praying for. Your Heavenly Father loves you and wants to step into the circumstances of your life! Enter into powerful worship by joining us for Inspiration Ministries.

Below are the public service announcements that ran on ION TV.

PSA	Aired Length	Total Times Aired
Achievement	:05	10
Anthem	1:00	7
Appreciating Nature	:05	5
Autism Awareness_The Big Day	:30	1
Caring	:05	7
Compassion	:05	8
Do Your Part	:05	12
Easterseals	:30	5
Easterseals	:15	3
Easterseals	1:00	9
Family	:15	13
Get On Board	:30	13
Helping Others	:05	11
Imagine	1:30	5
Imagine	1:00	1
Imagine	:30	2
Kindness	:05	7
Learn How To Help	1:00	11
Listen Up People	1:00	12
Mini Anthem	:30	12
Protecting Yourself from the Sun is a SNAP	:30	11
Three Pointer	:20	4
Three Pointer	:30	3
Three Pointer	1:00	7
Volunteering	:05	13
What Matters	:30	8